Login
|
New Account
ITA
ENG
LINEAR-STABILITY THEORY OF 2-LAYER FLUID-FLOW IN AN INCLINED CHANNEL
Authors
TILLEY BS
DAVIS SH
BANKOFF SG
Citation
Bs. Tilley et al., LINEAR-STABILITY THEORY OF 2-LAYER FLUID-FLOW IN AN INCLINED CHANNEL, Physics of fluids, 6(12), 1994, pp. 3906-3922
Citations number
42
Categorie Soggetti
Mechanics,"Phsycs, Fluid & Plasmas
Journal title
Physics of fluids
→
ACNP
ISSN journal
10706631
Volume
6
Issue
12
Year of publication
1994
Pages
3906 - 3922
Database
ISI
SICI code
1070-6631(1994)6:12<3906:LTO2FI>2.0.ZU;2-K